American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Valery Y. Glizer. Singular Solution of an Infinite Horizon Linear-Quadratic Optimal Control Problem with State Delays. Contemporary Mathematics 619 (2014) 59-98.
Book volume table of contents
View Article: PDF

[2] Yejuan Wang. On the upper semicontinuity of pullback attractors for multi-valued processes. Quart. Appl. Math. 71 (2013) 369-399.
Abstract, references, and article information
View Article: PDF

[3] H. J. Hupkes and B. Sandstede. Stability of pulse solutions for the discrete FitzHugh--Nagumo system. Trans. Amer. Math. Soc. 365 (2013) 251-301.
Abstract, references, and article information   
View Article: PDF

[4] Valery Y. Glizer. Solution of a Singular Optimal Control Problem with State Delays: A Cheap Control Approach. Contemporary Mathematics 568 (2012) 77-107.
Book volume table of contents
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia